| Texto completo | |
| Autor(es): |
Shahidi, M.
;
Esmi, E.
;
Allahviranloo, T.
;
Georgiev, S.
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | IRANIAN JOURNAL OF FUZZY SYSTEMS; v. 22, n. 5, p. 15-pg., 2025-09-01. |
| Resumo | |
In this study, we introduce a concept of fuzzy fractional integrability and differentiability on time scales for S-correlated fuzzy functions and propose their fundamental properties. Using these concepts, we study fuzzy fractional dynamic equations on time scales for S-correlated fuzzy functions, establishing existence and uniqueness results for their fuzzy solutions. Additionally, we study non-homogeneous first-order linear fuzzy fractional dynamic equations with both real and fuzzy coefficients and establish their general solution forms on time scales. Furthermore, we provide illustrative examples to illustrate our results. (AU) | |
| Processo FAPESP: | 22/00196-1 - Equações diferenciais fuzzy com derivadas interativas em escalas temporais |
| Beneficiário: | Mina Shahidi |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 20/09838-0 - BI0S - Brazilian Institute of Data Science |
| Beneficiário: | João Marcos Travassos Romano |
| Modalidade de apoio: | Auxílio à Pesquisa - Programa Centros de Pesquisa Aplicada |